# SDR R61A201504070234

- Difficulty date: April 7, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N406YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000369
- Aircraft time: 4,293 hours, 2,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011362
- Condition: Inoperative
- Location: Emergency Light
- Part time: 4,292 hours, 2,902 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THE L1 DOOR EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE R & R EMERGENCY BATTERY IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
